# SDR SWAA2025060973137

- Difficulty date: May 20, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 9,675 hours, 4,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRUCTURE AT BS540 LBL 1 CRACKED.<[01] REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02.;[02] INSPECTED AS REQUIRED; CORRECTIVE ACTION #1
